# SDR 2010FA0001207

- Difficulty date: November 30, 2010
- Submitted: November 30, 2010
- Operation: General aviation
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Part number: BA24
- Condition: Mismanufactured
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR APPROX A MONTH, NOTICED EITHER DURING ANNUAL INSP OR OIL CHANGES, THAT SEVERAL BA-24 AIR FILTERS HAVE FAILED. IT APPEARS THAT THE ADHESIVE USED ON THE SEAM IS FAILING AND THE FILTER SEPARATES ALLOWING UNFILTERED AIR TO ENTER THE INDUCTION SYS.  WE ARE A BUSY SERVICE CENTER AND MAINTAIN NUMEROUS ACFT. I WISH THERE WAS A WAY TO ASCERTAIN THE BATCH NR OF THE AFFECTED FILTER ELEMENTS, BUT THAT IS NOT POSSIBLE AS AIR FILTER BATCH NR INFO IS NOT PART OF A NORMAL LOG ENTRY.  WE ARE NOT THE ONLY SHOP EXPERIENCING THIS AND APPRECIATE YOUR HELP FOR A RESOLUTION.
